zbMATH — the first resource for mathematics

On direct and subdirect product decompositions of partially ordered sets. (English) Zbl 1016.06002
The paper deals with possibilities of direct and subdirect product decompositions of some types of partially ordered sets. The author characterizes lattices which are internal direct products of their convex sublattices with given central elements. Further, he proves that directed sets of finite length satisfy the strong cancellation rule. The notion of a regular subdirect decomposition of a semilattice is introduced and a cancellation rule for some kind of such decompositions of semilattices is proved.

06A06 Partial orders, general
06A12 Semilattices
06B05 Structure theory of lattices
Full Text: EuDML
[1] BENADO M.: Les ensembles partiellement ordonnees et le theoreme de Schreier II. Czechoslovak Math. J. 5 (1955), 308-344. · Zbl 0068.25902
[2] BIRKHOFF G.: Lattice Theory. Colloquium Publications, Vol. XXV, Amer. Math. Soc., Providence, RI, 1967. · Zbl 0153.02501
[3] GRATZER G.: Universal Algebra. D. Van Nostrand Company, Inc., Princeton, 1968.
[4] GRATZER G.: General Lattice Theory. Akademie Verlag, Berlin, 1978.
[5] HALAS R.: Decompositions of directed sets with zero. Math. Slovaca 45 (1995), 9-17. · Zbl 0833.06001
[6] HASHIMOTO J.: On direct product decompositions of partially ordered sets. Ann. of Math. (2) 54 (1951), 315-318. · Zbl 0044.27404
[7] JAKUBÍK J.: Weak product decompositions of discrete lattices. Czechoslovak Math. J. 21 (1971), 399-412. · Zbl 0224.06003
[8] JAKUBÍK J.: Weak product decompositions of partially ordered sets. Colloq. Math. 25 (1972), 13-26.
[9] JAKUBÍK J.-CSONTOOVA M.: Convex isomorphisms of directed multilattices. Math. Bohem. 118 (1993), 359-374. · Zbl 0802.06008
[10] JAKUBÍK J.-CSONTOOVA M.: Cancellation rule for internal direct product decompositions of a connected partially ordered set. Math. Bohem. 125 (2000), 115-122. · Zbl 0967.06001
[11] KOLIBIAR M.: Graph isomorphisms of semilattices. Contributions to General Algebra 3, Proc. Vienna Conference, 1984, Verlag Holder-Pichler-Temspsky, Wien, 1985, pp. 225-235.
[12] PRINGEROVA G.: Direct product decompositions of a directed set. Acta Fac. Paed. Univ. Safarik 17 (1996), 1-8.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.